Hendra Gunawan
JudulDikutip olehTahun
On n-normed spaces
H Gunawan, M Mashadi
International Journal of Mathematics and Mathematical Sciences 27 (10), 631-639, 2001
3052001
The space of p-summable sequences and its natural n-norm
H Gunawan
Bulletin of the Australian Mathematical Society 64 (1), 137-147, 2001
1532001
On n-inner products, n-norms, and the Cauchy-Schwarz inequality
H Gunawan
Scientiae Mathematicae Japonicae 55 (1), 53-60, 2002
1452002
On generalized fractional integral operators
Eridani, H Gunawan, E Nakai
Scientiae Mathematicae Japonicae 60 (3), 539-550, 2004
642004
A formula for angles between subspaces of inner product spaces
H Gunawan, O Neswan, W Setya-Budhi
Contributions to Algebra and Geometry 46 (2), 311-320, 2005
592005
A note on the generalized fractional integral operators
H Gunawan
J. Indones. Math. Soc 9 (1), 39-43, 2003
592003
Fractional integral operators in nonhomogeneous spaces
H Gunawan, Y Sawano, I Sihwaningrum
Bulletin of the Australian Mathematical Society 80 (2), 324-334, 2009
362009
Fractional integrals and generalized Olsen inequalities
H Gunawan, E Eridani
Kyungpook mathematical journal 49 (1), 31-39, 2009
352009
Characterizations for the generalized fractional integral operators on Morrey spaces
Eridani, H Gunawan, E Nakai, Y Sawano
Mathematical Inequalities & Applications 17 (2), 761-777, 2014
342014
Inner products on n-inner product spaces
H Gunawan
Soochow Journal of Mathematics 28 (4), 389-398, 2002
282002
Inclusion properties of generalized Morrey spaces
H Gunawan, DI Hakim, KM Limanta, AA Masta
Mathematische Nachrichten 290 (2-3), 332-340, 2017
192017
On n-norms and bounded n-linear functionals in a Hilbert space
SM Gozali, H Gunawan, O Neswan
Ann. Funct. Anal 1 (1), 72-79, 2010
192010
Fractional integral operators and Olsen inequalities on non-homogeneous spaces
I Sihwaningrum, HP Suryawan, H Gunawan
Aust. J. Math. Anal. Appl 7 (1), 2010
192010
On weighted estimates for Stein's maximal function
H Gunawan
Bulletin of the Australian Mathematical Society 54 (1), 35-39, 1996
181996
Non‐smooth atomic decomposition for generalized Orlicz‐Morrey spaces
Y Sawano, DI Hakim, H Gunawan
Mathematische Nachrichten 288 (14-15), 1741-1775, 2015
142015
Orthogonality in 2-normed spaces revisited
H Gunawan, Nursupiamin, Mashadi, S Gemawati, I Sihwaningrum
Publikacije Elektrotehnickog fakulteta-serija: matematika, 76-83, 2006
142006
P-, I-, g-, and D-angles in normed spaces
H Gunawan, J Lindiarni, O Neswan
13*
A contractive mapping theorem on the n-normed space of p-summable sequences.
S Ekariani, H Gunawan, M Idris
Journal of Mathematical Analysis 4 (1), 2013
112013
ON VOLUMES OF n-DIMENSIONAL PARALLELEPIPEDS IN ℓ p SPACES
H Gunawan, W Setya-Budhi, SG Mashadi
Publikacije Elektrotehničkog fakulteta. Serija Matematika, 48-54, 2005
11*2005
A note on Dragomir-Mcandrew's trapezoid inequalities
H Gunawan
Tamkang Journal of Mathematics 33 (3), 241-244, 2002
112002
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20